Preview

Chebyshevskii Sbornik

Advanced search

ON VARIETIES WITH IDENTITIES OF ONE GENERATED FREE METABELIAN ALGEBRA

https://doi.org/10.22405/2226-8383-2016-17-2-21-55

Abstract

A set of linear algebras where a fixed set of identities takes place, following A.I. Maltsev, is called a variety. In the case of zero characteristic of the main field all the information about the variety is contained in multilinear parts of relatively free algebra of the variety. We can study the identities of variety by means of investigations of multilinear part of degree n as module of the symmetric group Sn. Using the language of Lie algebras we say that an algebra is metabelian if it satisfies the identity (xy)(zt) ≡ 0.

In this paper we study the identities of non-associative one-generated free metabelian algebra and its factors. In particular, the infinite set of the varieties with different fractional exponents between one and two was constructed. Note that the sequence of codimensions of these varieties asymptotically formed by using colength, and not by using the dimension of some irreducible module of the symmetric group what was for all known before examples.

About the Authors

A. B. Verevkin
Ульяновский государственный университет
Russian Federation
Ulyanovsk


S. P. Mishchenko
Ульяновский государственный университет
Russian Federation
Ulyanovsk


References

1. Mal’tsev, A. I., 1950, "On algebras defined by identities", Mat. Sb. (N.S.), 26(68):1 (1950), 19–33. (Russian)

2. Giambruno, A., Zaicev, M., 2005, "Polynomial Identities and Asymptotic Methods", Math. Surv. and Monographs, vol. 122, Providence, RI, Amer. Math. Soc., 352 pp.

3. Giambruno, A., Mishchenko, S. P., 2010, "Polynomial growth of the codimensions: A characterization", Proc. Amer. Math. Soc., 138, No 3, March 2010, pp. 853–859.

4. Drensky, V., 1992, "Relations for the cocharacter sequences of T-ideals", Proc. of the International Conference on Algebra Honoring A. Malcev, Contemp. Math., 131 (Part 2), 285–300.

5. Zaicev, M. V., Mishchenko, S. P., 2008, "An example of a variety of linear algebras with fractional-polynomial growth", Moscow University Mathematics Bulletin, 63, No 1, pp. 27–32.

6. Mishchenko, S. P., 2013, "The example of linear algebras variety with fractional polynomial growth less than 3", Vestnik Moskov. Univ. Ser. 1 Mat. Mekh., No 3, pp. 51–54. (Russian)

7. Giambruno, A., and Zaicev, M., 1999, "Exponential codimension growth of P.I. algebras: an exact estimate", Adv. Math., 142, pp. 221–243.

8. Mishchenko, S. P., Zaicev, M. V., 1999, "An example of a variety of Lie algebras with a fractional exponent", Journal of Mathematical Sciences (New York), V. 93, No 6, pp. 977–982.

9. Mishchenko, S. S., 2011, "New example of a variety of lie algebras with fractional exponent", Vestnik Moskov. Univ. Ser. I Mat. Mekh., No 6. P. 44–47; English translation in: Moscow University Mathematics Bulletin, 2011, Vol. 66, No 6, pp. 264–266.

10. Malyusheva, O., Mishchenko, S., Verevkin, A., 2013, "Series of varieties of Lie algebras of different fractional exponents", Compt. rend. Acad. Bulg. Sci., 66, No 3, pp. 321–330.

11. Bogdanchuk, O.A., Mishchenko, S. P., Ver¨evkin, A. B., 2014, "On Lie algebras with exponential growth of the codimensions", Serdica Math. J., 40, No 3-4, pp. 209–240.

12. Giambruno, A., Mishchenko, S., Zaicev, M., 2008, "Codimensions of Algebras and Growth Functions", Adv. Math., 217, No 3, pp. 1027-1052.

13. Yershova N. A., Chigarkov M. V., 2013, "The example of variety with fractional exponent", Vestnik MGADA, No 1(20), pp. 56–62. (Russian)

14. Kurosh, A., 1947, "Non-associative free algebras and free products of algebras", Rec. Math. [Mat. Sbornik] N.S., 20(62):2, pp. 239–262. (Russian)

15. Bahturin, Y. A., 1985, Identities in algebras Lie. Science, Moscow, 448 pp.

16. Zalesskii, A. E., Mikhalev, A. V., 1973, Group rings, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., vol. 2, VINITI, Moscow, pp. 5–118. (Russian)

17. Curtis, C. W., Reiner I., 1962, Representation Theory of Finite Groups and Associative Algebras, NY, London: Interscience Publishers a division of J. Wiley & Sons, 1942.

18. Ufnarovski, V. A., 1990, Combinatorial and asymptotic methods in algebra, Algebra – 6, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 57, VINITI, Moscow, 1990, 5—177. (Russian)


Review

For citations:


Verevkin A.B., Mishchenko S.P. ON VARIETIES WITH IDENTITIES OF ONE GENERATED FREE METABELIAN ALGEBRA. Chebyshevskii Sbornik. 2016;17(2):21-55. (In Russ.) https://doi.org/10.22405/2226-8383-2016-17-2-21-55

Views: 594


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)